Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 17, 2016Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 17, 2016, 2:56 AM EDT for Forsyth County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2016, 2:56 AM EDT (06:56 UTC)
Expired
Aug 17, 2016, 3:30 AM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

246 
WWUS82 KFFC 170656
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EDT WED AUG 17 2016
 
GAZ022-170730-
FORSYTH GA-
256 AM EDT WED AUG 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR FORSYTH COUNTY UNTIL 330 AM
EDT...

AT 256 AM EDT...A STRONG THUNDERSTORM WAS OVER CUMMING...MOVING NORTH
AT 15 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW 
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUMMING...SUGAR
HILL...CHESTATEE...DREW...MATT...HIGHTOWER...DUCKTOWN... SILVER
CITY...COAL MOUNTAIN...WAR HILL PARK AND OSCARVILLE.

LAT...LON 3433 8395 3430 8395 3430 8393 3428 8393
      3427 8395 3424 8395 3423 8397 3422 8396
      3420 8399 3419 8401 3420 8404 3418 8406
      3410 8411 3415 8426 3434 8421 3434 8398
TIME...MOT...LOC 0656Z 202DEG 13KT 3419 8413 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 1:40 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 17, 1:40 AM EDT, 1 hour 16 minutes before
Area Forecast Discussion...Updated for aviation
National Weather Service Peachtree City GA
140 AM EDT WED AUG 17 2016

.UPDATE...
Scattered to isolated showers and thunderstorms continue to linger
this evening. Do expect activity to linger until midnight...until
finally diminishing. There are plenty of mesoscale boundaries and
some lingering instability for the storms to work off of. Have
extended the pops in time a bit, but otherwise, no major changes
were needed.

&&

.PREV DISCUSSION... /Issued 727 PM EDT TUE AUG 16 2016/

PREV DISCUSSION... /Issued 322 PM EDT TUE AUG 16 2016/

SHORT TERM /Tonight through Wednesday Night/...
So far this afternoon...storms have been much more prevalent than
previous days...especially across the ATL metro and points
southward to CSG and MCN where storms have formed early and often.
CAPE values in this area have been on the order of 2500 J/KG to as
high as 3500 J/KG...more than sufficient for robust updrafts in
this environment. In addition...downdraft cape in this region are
quite high today with around 1000 joules of energy to work with
allowing for 30 to 40 kt wind gusts. Given the early start...could
see an early ending as well for at least the ATL metro portion but
storms could continue well into the evening across far North GA
as they feed on outflows from aforementioned activity.

For Wed...some increased deep layer moisture with precipitable
water around 1.90 along with increased low level CAPE and slightly
cooler mid level temps all point to a continued increase in TSRA
activity. Best chances now appear to be across the northern tier
but parameters are really suitable enough anywhere to realize good
coverage of storms tomorrow afternoon. There still looks to be
just enough dry air and with precip loading...could see additional
strong storms with isolated severe not out of the question.

Deese

LONG TERM /Thursday through Tuesday/...
Overall extended forecast is on track and have made minimal
adjustments aside from Day 7. Although a moist air mass remains
over the CWA, the best rain chances will be across the far north,
particularly through the weekend and into next week. The previous
forecast discussion follows.

31

/Issued 500 AM EDT TUE AUG 16 2016/
Deep moisture returns through the end of the week with increased
rain chances through the weekend. The two main atmospheric
features are the moisture plume extending north to south across
the MS river valley and the Bermuda ridge that stays parked over
the region through the end of the week. This ridge is doing a
great job of keeping the main axis of moisture north and west of
our area through Wed Night...but the ridge weakens as we move
through the extended. This ridge eventually allows the deeper
moisture to move into our area Thu/Fri and will see increased
chances of rain through the weekend. Have continued with increased
pops Thu through Sun...especially across North GA. Instabilities
are not that significant through the extended so not expecting
much in the way of severe weather. PWs do increase significantly
so any storm that develops Thu through Mon will have the potential
to produce periods of heavy rain. Will need to watch out for the
potential for flooding as we get closer to the weekend.

Temps will remain a bit warm through the middle of the week then
subside a bit by the end of the work week and into the weekend as
rain chances increase.

01

AVIATION...
06Z Update...
Scattered showers and thunderstorms affecting mainly the northern
taf sites should gradually diminish. Kept the mention of sct MVFR
clouds in the TAF...and there is some potential for bkn MVFR clouds
towards sunrise. Winds will also be a challenge but should be mostly
light and variable overnight...except for some gusts in thunderstorms.
Winds should go south to southwest after 14z 6 to 8 kt.
tomorrow morning.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  73  92 /  30  60  50  50
Atlanta         74  91  74  90 /  40  60  60  50
Blairsville     68  86  67  84 /  40  60  60  60
Cartersville    72  92  72  90 /  40  60  50  60
Columbus        75  93  75  93 /  30  50  40  40
Gainesville     73  90  73  89 /  40  60  50  60
Macon           73  94  73  93 /  40  40  40  40
Rome            72  92  72  91 /  30  60  40  60
Peachtree City  72  91  72  91 /  40  50  50  50
Vidalia         73  95  74  95 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 16, 4:42 PM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT TUE AUG 16 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
442 PM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS A LARGE PORTION OF THE AREA THROUGH LATE EVENING. MOST OF
THE ACTIVITY WILL BE FOCUSED ALONG AND WEST OF INTERSTATES 75 AND
85 IN NORTH AND WEST CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE BEST CHANCES FOR
STORMS SHIFTS TO NORTH GEORGIA AS A FRONT SLOWLY SAGS TOWARD THE
STATE WEDNESDAY NIGHT. SOME OF THE STORMS WILL PRODUCE GUSTY
WINDS AND FREQUENT LIGHTNING. VERY HEAVY RAIN CAN ALSO BE EXPECTED
THAT COULD CAUSE MINOR FLOODING OF CREEKS AND STREAMS THURSDAY
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 17, 12:49 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 AM EDT WED AUG 17 2016

GAZ020-030-031-170515-
PAULDING GA-BARTOW GA-POLK GA-
1249 AM EDT WED AUG 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PAULDING...SOUTHERN
BARTOW AND NORTHEASTERN POLK COUNTIES UNTIL 115 AM EDT...

AT 1249 AM EDT...A STRONG THUNDERSTORM WAS OVER CARTERSVILLE...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...DALLAS...ROCKMART...EUHARLEE...EMERSON...KINGSTON...
BRASWELL...TAYLORSVILLE...BURNT HICKORY RIDGE AND STILESBORO.

LAT...LON 3425 8496 3412 8467 3408 8471 3408 8474
      3404 8474 3392 8485 3400 8505
TIME...MOT...LOC 0449Z 206DEG 10KT 3403 8492
Special weather statement, Aug 17, 12:57 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT WED AUG 17 2016

GAZ080-092-170530-
TAYLOR GA-SCHLEY GA-
1257 AM EDT WED AUG 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAYLOR AND SCHLEY
COUNTIES UNTIL 130 AM EDT...

AT 1257 AM EDT...A STRONG THUNDERSTORM WAS OVER ELLAVILLE...MOVING
NORTH AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLAVILLE...WALLS
CROSSING...RUPERT...MURRAYS CROSSROADS AND CHARING.

LAT...LON 3223 8443 3224 8441 3229 8441 3230 8439
      3243 8439 3245 8441 3248 8441 3249 8442
      3247 8418 3240 8420 3240 8425 3230 8426
      3229 8423 3222 8425
TIME...MOT...LOC 0457Z 184DEG 10KT 3230 8436
Special weather statement, Aug 17, 1:46 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT WED AUG 17 2016

GAZ019-020-030-170615-
BARTOW GA-POLK GA-FLOYD GA-
146 AM EDT WED AUG 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARTOW...NORTHEASTERN
POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 215 AM EDT...

AT 146 AM EDT...A STRONG THUNDERSTORM WAS OVER ROME...MOVING NORTH AT
25 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...ADAIRSVILLE...ROCKMART...EUHARLEE...ARAGON...KINGSTON...
TAYLORSVILLE...SHANNON...LINDALE...PINSON AND SENEY.

LAT...LON 3402 8496 3403 8517 3438 8520 3436 8487
TIME...MOT...LOC 0546Z 184DEG 21KT 3410 8507
Special weather statement, Aug 17, 2:32 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT WED AUG 17 2016

GAZ022-033-170700-
NORTH FULTON GA-FORSYTH GA-
232 AM EDT WED AUG 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND FORSYTH COUNTIES
UNTIL 300 AM EDT...

AT 232 AM EDT...A STRONG THUNDERSTORM WAS OVER CUMMING...MOVING NORTH
AT 15 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUMMING...JOHNS
CREEK...ALPHARETTA...DULUTH...SUGAR HILL...DREW...MATT...
BROOKWOOD...HIGHTOWER...DUCKTOWN...COAL MOUNTAIN AND OSCARVILLE.

LAT...LON 3426 8397 3425 8395 3423 8397 3422 8396
      3420 8399 3420 8404 3418 8406 3409 8411
      3407 8412 3405 8410 3403 8412 3403 8416
      3402 8418 3405 8431 3419 8428 3419 8426
      3434 8425
TIME...MOT...LOC 0632Z 198DEG 14KT 3410 8418
Special weather statement, Aug 17, 2:56 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EDT WED AUG 17 2016

GAZ022-170730-
FORSYTH GA-
256 AM EDT WED AUG 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR FORSYTH COUNTY UNTIL 330 AM
EDT...

AT 256 AM EDT...A STRONG THUNDERSTORM WAS OVER CUMMING...MOVING NORTH
AT 15 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUMMING...SUGAR
HILL...CHESTATEE...DREW...MATT...HIGHTOWER...DUCKTOWN... SILVER
CITY...COAL MOUNTAIN...WAR HILL PARK AND OSCARVILLE.

LAT...LON 3433 8395 3430 8395 3430 8393 3428 8393
      3427 8395 3424 8395 3423 8397 3422 8396
      3420 8399 3419 8401 3420 8404 3418 8406
      3410 8411 3415 8426 3434 8421 3434 8398
TIME...MOT...LOC 0656Z 202DEG 13KT 3419 8413

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:27 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield48 min
Aug 17, 12:49 AM EDTSpecial Weather StatementFFCBartow26 min
Aug 17, 12:57 AM EDTSpecial Weather StatementFFCSchley33 min
Aug 17, 1:46 AM EDTSpecial Weather StatementFFCFloyd29 min
Aug 17, 2:32 AM EDTSpecial Weather StatementFFCForsyth28 min
Aug 17, 3:29 AM EDTSpecial Weather StatementFFCHall31 min
Aug 17, 4:04 PM EDTSpecial Weather StatementFFCHouston26 min
Aug 17, 4:27 PM EDTSpecial Weather StatementFFCBaldwin33 min
Aug 17, 5:02 PM EDTSpecial Weather StatementFFCHancock28 min
Aug 17, 5:55 PM EDTSpecial Weather StatementFFCDouglas35 min
Aug 17, 7:23 PM EDTSpecial Weather StatementFFCButts, Jasper37 min
Aug 17, 7:33 PM EDTSpecial Weather StatementFFCOconee27 min
Aug 17, 7:34 PM EDTSpecial Weather StatementFFCClarke26 min
Aug 17, 7:37 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield23 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.